Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 33, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 5, 2013, 4:42 PM EST for Harris County, Muscogee County, Georgia. It was in force for 33 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 5, 2013, 4:42 PM EST (21:42 UTC)
- Expired
- Mar 5, 2013, 5:15 PM EST
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Harris County, GA, Muscogee County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 5, 4:55 PM EST | TSTM WND DMG | Kenwood, GA | NUMEROUS TREES WERE EITHER BLOWN DOWN OR SNAPPED IN THE NORTH HALF OF THE COUNTY. ALSO NUMEROUS POWER OUTAGES WERE REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 5, 2:31 PM EST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
411
WUUS52 KFFC 052142
SVRFFC
GAC145-215-052215-
/O.NEW.KFFC.SV.W.0033.130305T2142Z-130305T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
442 PM EST TUE MAR 5 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN HARRIS COUNTY IN WEST CENTRAL GEORGIA
MUSCOGEE COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 515 PM EST
* AT 439 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
MPH. THIS STORM WAS LOCATED 14 MILES NORTHWEST OF BIBB CITY...
MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIBB
CITY...WAVERLY HALL AND UPATOI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EST
TUESDAY EVENING FOR NORTHERN GEORGIA.
&&
LAT...LON 3275 8512 3274 8470 3257 8469 3256 8467
3253 8468 3250 8473 3245 8476 3250 8500
3259 8508 3262 8509 3264 8511 3267 8510
3269 8512
TIME...MOT...LOC 2142Z 274DEG 44KT 3262 8514
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 5, 2:44 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Mar 5, 2:44 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EST TUE MAR 5 2013 ...SEVERE STORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING... ...WINTER WEATHER ADVISORY FOR NORTHEAST MOUNTAINS TONIGHT AND EARLY WEDNESDAY... ...WIND ADVISORY IN EFFECT THROUGH WEDNESDAY... .SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... STORMS BEGINNING TO BECOME MORE ORGANIZED TO THE WEST...AT LEAST FROM A LINEAR PERSPECTIVE WITH INTERMITTENT THUNDER FROM CENTRAL TENNESSEE THROUGH SOUTH CENTRAL ALABAMA AT THIS HOUR. LATEST RAP ANALYSIS SHOWS CAPES INCREASING TO AROUND 500 J/KG OVER CENTRAL ALABAMA AND OF MAIN CONCERN AT THIS POINT IS EARLIER PARTIAL CLEARING THAT TOOK PLACE LOCALLY THAT HAS ALLOWED TEMPS TO APPROACH THE 70 DEGREE MARK. COULD BE THAT THESE INCREASED TEMPS ALONG WITH CONTINUED RELATIVELY FRY MID LEVELS WILL ACT TO INHIBIT STORM DEVELOPMENT INITIALLY BUT FEEL LARGER SALE FORCING WILL EVENTUALLY TAKE OVER AND ALLOW FOR MORE ROBUST CONVECTION LATER THIS AFTERNOON. SHEAR WILL NOT BE A PROBLEM WITH 50 TO 60 KTS OF BULK EFFECTIVE SHEAR AND 300 TO 350 M2/S2 OF 0-1KM SRH. HAVE ACTUALLY SEEN MORE SPEED SHEAR THAN DIRECTIONAL OWING TO A STORM MODE MORE LINEAR AND MORE FAVORABLE FOR WINDS AND HAIL THUS FAR WITH SEVERAL HAIL REPORTS ALREADY UPSTREAM. ALL THAT SAID...EXPECT A MIXED BAG WITH WIND AND HAIL THE MOST LIKELY AND ISOLATED TORNADO POSSIBLE WITH STP PROGGED TO INCREASE TO 3 TO 4 THROUGH EARLY EVENING. HAVE INITIALIZED GRIDS WITH SEVERE WORDING AND HIGHLIGHTED WELL IN HWO AS WELL AS GRAPHICAST ADVERTISEMENT OF TIMING AND IMPACTS. IT SHOULD BE NOTED THAT STRONG WINDS WILL BE PRESENT IN THE GRADIENT ENVIRONMENT EVEN OUTSIDE OF CONVECTION AND HAVE A WIND ADVISORY IN EFFECT FOR THE AREA THROUGH WEDNESDAY. ATTENTION TURNS QUICKLY TO A DEVELOPING WINTER SCENARIO FOR NORTHEAST GEORGIA TONIGHT. STRONG CLOSED UPPER LOW PUSHES INTO THE TENNESSEE VALLEY AFTER 00Z. ALTHOUGH BEST MOISTURE PROFILE REMAINS NORTH...FORCING IS STRONG AFTER 03Z AND PERSISTS THROUGH 17Z WED. SREF OF COURSE IS MOST BULLISH ON AMOUNTS WITH WIDESPREAD 2 WHILE BUFR SOUNDINGS ARE MORE MODEST AT A HALF AND INCH TO AN INCH. REGARDLESS LOOKS TO BE AN INCONVENIENCE FOR MORNING COMMUTE AND WORTHY OF AN ADVISORY. INDICATING ISOLATED 2 INCHES IN THE HIGHEST ELEVATIONS OF THE MOUNTAINS. DEESE .LONG TERM /THURSDAY THROUGH TUESDAY/...STILL SIGNIFICANT DIFFERENCES IN GFS AND EURO AND BECAUSE OF UNCERTAINTY...NO CHANGES PLANNED FOR THIS CYCLE. 20 && .PREV DISCUSSION... /ISSUED 230 AM EST TUE MAR 5 2013/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... WRAP AROUND MOISTURE WITH THE SYSTEM IN THE SHORT TERM SHOULD HAVE ALREADY EXITED THE AREA BY WEDNESDAY NIGHT BUT IT WILL BE ANOTHER COLD NIGHT ACROSS THE CWA. WITH CURRENT FORECAST A FREEZE WARNING MAY BE NEEDED FOR WEDNESDAY NIGHT ACROSS MUCH OF THE CWA. RIDGING WILL BUILD INTO THE CWA ON THURSDAY AND DOMINATE THROUGH THE WEEKEND. AS THE RIDGE STRENGTHENS ACROSS THE AREA...THE INITIAL COOLER TEMPERATURES WILL WARM FOR THE WEEKEND...GIVING US A FEW DAYS REPRIEVE FROM THE RECENT FRIGID TEMPERATURES. SHOULD WARM UP INTO THE 60S SATURDAY AND SUNDAY WITH THE SOUTHERN PORTION OF CWA HAVING THE POTENTIAL TO SEE THE LOW 70S ON SUNDAY. THIS WILL PUT US CLOSE TO CLIMATOLOGY FOR HIGHS OVER THE WEEKEND. NEXT RAIN EVENT ISNT UNTIL LATE IN THE LONG TERM OR JUST BEYOND THE END OF IT. GFS AND ECMWF ARE IN POOR AGREEMENT WITH THE NEXT SYSTEM. GFS BRINGS THE SFC LOW INTO THE TN VALLEY SUNDAY NIGHT AND BRINGS THE RAIN CHANCES BACK TO THE CWA. IT THEN PUSHES THE FRONT THROUGH ON MONDAY AND STALLS IT ACROSS SOUTHERN GA MONDAY NIGHT. 00Z ECMWF IS A LITTLE MORE IN LINE THAN THE 12Z ECMWF...BUT STILL SLOWER THAN THE GFS AS THE ECMWF DOESNT BRING RAIN INTO THE CWA UNTIL MONDAY NIGHT. PATTERN IN GFS LOOKS MORE REALISTIC SO FORECAST TAKES THE GFS SOLUTION...BUT CONFIDENCE WITH THE TIMING OF THIS NEXT SYSTEM IS VERY LOW. 11 FIRE WEATHER... FUELS ARE DRY ACROSS MUCH OF NORTH AND CENTRAL GEORGIA. WINDS WILL BE GUSTY TODAY AND ARE EXPECTED TO REACH THE 15 MPH CRITERIA ACROSS CENTRAL GEORGIA. WOULD NORMALLY ISSUE A FIRE DANGER STATEMENT BUT BECAUSE RAIN IS EXPECTED TO MOVE IN BEFORE THE WINDS START REACHING THIS CRITERIA...WILL NOT ISSUE A FIRE DANGER STATEMENT. && AVIATION... 18Z UPDATE... PRECIPITATION ARRIVAL HAS BEEN DELAYED WITH LATEST SHORT TERM MODELS NOW SHOWING BEST TIMES BETWEEN 20Z AND 00Z WED. THUNDERSTORMS HAVE DEVELOPED OVER PORTIONS OF ALABAMA AND EXPECT THUNDERSTORM COVERAGE TO INCREASE SLIGHTLY AS IT ENTERS THE LOCAL AIRSPACE. FOR THIS REASON...HAVE ADDED TEMPO FOR TSRA FOR AFOREMENTIONED TIMEFRAME. PRECIP CLEARS BUT SHOULD SEE VFR WITH POTENTIAL FOR MVFR CIGS TO STICK AROUND INTO THE OVERNIGHT HOURS. WINDS WILL BE AN ISSUE THROUGH THE ENTIRE TAF PERIOD WITH GUSTS TO 35KTS LIKELY ON WEDNESDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TSRA POTENTIAL AND TIMING. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 34 51 30 61 / 70 5 5 0 ATLANTA 31 47 31 58 / 50 10 0 0 BLAIRSVILLE 31 40 29 52 / 70 60 10 0 CARTERSVILLE 32 47 30 56 / 50 20 5 0 COLUMBUS 35 53 32 62 / 40 5 0 0 GAINESVILLE 32 45 32 56 / 70 10 5 0 MACON 37 53 31 63 / 40 5 0 0 ROME 32 47 30 57 / 40 20 5 0 PEACHTREE CITY 33 50 28 58 / 40 5 0 0 VIDALIA 41 57 37 63 / 30 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD... HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE... NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN... WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX... WILKES...WILKINSON. WINTER WEATHER ADVISORY FROM 10 PM THIS EVENING TO 1 PM EST WEDNESDAY FOR THE FOLLOWING ZONES: DAWSON...FANNIN...GILMER... LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...WHITE. && SHORT TERM...DEESE LONG TERM....20 AVIATION...DEESE
Hazardous weather outlook, Mar 5, 10:37 AM EST, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1037 AM EST TUE MAR 5 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061545- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1037 AM EST TUE MAR 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED SEVERE STORMS POSSIBLE ACROSS MUCH OF NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND THIS EVENING... ...CHANCE OF ACCUMULATING SNOW ACROSS FAR NORTH GEORGIA TONIGHT INTO WEDNESDAY... WEATHER HAZARDS EXPECTED... ISOLATED SEVERE STORMS WILL BE POSSIBLE ACROSS MUCH OF CENTRAL AND NORTH GEORGIA...WITH THE MAIN THREATS BEING DAMAGING WIND AND HAIL. ISOLATED TORNADOES ARE POSSIBLE. LATER TONIGHT...ISOLATED TO SCATTERED SNOW SHOWERS ARE POSSIBLE ACROSS FAR NORTH GEORGIA...LASTING INTO WEDNESDAY MORNING. IN GENERAL...A HALF OF AN INCH TO AN INCH OF SNOWFALL ACCUMULATION IS POSSIBLE NORTH OF A LINE FROM CHATSWORTH TO JASPER...DAWSONVILLE... DAHLONEGA AND CLEVELAND...WITH UP TO 2 INCHES AT THE HIGHEST ELEVATIONS OF THE NORTHEAST GEORGIA MOUNTAINS. A HALF INCH OR LESS OF SNOW IS POSSIBLE NORTH OF A LINE FROM ROME TO GAINESVILLE. DISCUSSION... A COLD FRONT WILL MOVE THROUGH NORTH AND CENTRAL GEORGIA TODAY BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA. INSTABILITY WITH THIS SYSTEM IS SOMEWHAT LIMITED...BUT WILL BE SUFFICIENT FOR ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA. WITH A GOOD AMOUNT OF DEEP LAYER SHEAR AND MODERATE LOW LEVEL SHEAR...ISOLATED SEVERE STORMS WILL BE POSSIBLE. THE MAIN THREATS WILL BE DAMAGING WIND AND HAIL...BUT THERE IS ENOUGH LOW LEVEL SHEAR FOR POSSIBLE ISOLATED TORNADOES. THE BEST TIMING FOR THESE THUNDERSTORMS WILL BE AFTER NOON INTO THE EARLY EVENING. AS THE COLD FRONT EXITS THE REGION TONIGHT...MOISTURE ASSOCIATED WITH THIS SYSTEM WILL COMBINE WITH COLD TEMPERATURES...BRINGING THE CHANCE OF SNOW SHOWERS TO FAR NORTH GEORGIA....GENERALLY NORTH OF A LINE FROM ROME TO GAINESVILLE. BY MIDNIGHT...RAIN IS EXPECTED TO TRANSITION TO A RAIN/SNOW MIX AND THEN TO MOSTLY SNOW BEFORE SUNRISE. ISOLATED TO SCATTERED FLURRIES OR SNOW SHOWERS WILL CONTINUE INTO WEDNESDAY MORNING BEFORE DIMINISHING BY WEDNESDAY AFTERNOON. WITH FREEZING TEMPERATURES EXPECTED ACROSS THE FAR NORTH LATE TONIGHT AND EARLY WEDNESDAY...ALONG WITH WET ROADWAYS...SOME ROADS MAY BECOME SLICK AND DANGEROUS LATE TONIGHT INTO WEDNESDAY MORNING. PLEASE SEE OUR WINTER WEATHER ADVISORY /WSWFFC/ FOR MORE DETAILS. FINALLY...A TIGHT SURFACE PRESSURE GRADIENT DEVELOPING ACROSS THE REGION TODAY WILL BRING WINDS OF 15 TO 25 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH THIS AFTERNOON AND TONIGHT. WINDS THIS STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. PLEASE SEE OUR WIND ADVISORY /NPWFFC/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... DISCUSSION... THE WRAP AROUND MOISTURE FROM AN EXITING LOW PRESSURE SYSTEM WILL CONTINUE THE CHANCE FOR ISOLATED TO SCATTERED FLURRIES OR SNOW SHOWERS ACROSS FAR NORTH GEORGIA THROUGH MID DAY ON WEDNESDAY. IN ADDITION...WITH THE TIGHT SURFACE PRESSURE GRADIENT BEHIND THIS SYSTEM...WINDS ARE FORECAST TO BE 20 TO 25 MPH WITH GUSTS AS HIGH AS 35 TO 40 MPH. WINDS THIS STRONG COULD TOPPLE WEAK OR DROUGHT STRESSED TREES. FREEZING TEMPERATURES ARE EXPECTED WEDNESDAY NIGHT AND A FREEZE WARNING WILL LIKELY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Mar 5, 4:12 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EST TUE MAR 5 2013
GAZ042-044-052>054-066-067-052145-
412 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN TROUP...
MERIWETHER...CARROLL...COWETA...FAYETTE...HEARD AND FULTON COUNTIES
UNTIL 445 PM EST...
AT 411 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CLEM TO 9 MILES WEST OF STATE LINE PARK...
MOVING EAST AT 60 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR
NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER
STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3362 8505 3365 8490 3358 8490 3358 8481
3363 8475 3362 8474 3366 8466 3368 8465
3370 8446 3366 8436 3364 8446 3355 8446
3354 8444 3303 8478 3298 8522 3330 8528
TIME...MOT...LOC 2112Z 261DEG 50KT 3357 8499 3329 8518
3303 8534Local storm report, Mar 5, 4:14 PM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 2 ESE ROSSVILLE 34.97N 85.25W
03/05/2013 CATOOSA GA 911 CALL CENTER
911 CENTER REPORTED ONE TREE DOWN AT BEAVER AVENUE AND
LAFAYETTE ROAD.
&&
KFRANTZSpecial weather statement, Mar 5, 4:14 PM EST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EST TUE MAR 5 2013
GAZ020>022-033-052145-
414 PM EST TUE MAR 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SOUTHEASTERN
BARTOW...CHEROKEE...WESTERN FORSYTH AND EXTREME NORTHERN FULTON
COUNTIES UNTIL 445 PM EST...
AT 410 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAKE ARROWHEAD TO GEORGE WASHINGTON CARVER
STATE PARK...MOVING EAST AT 55 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS BARTOW...
CHEROKEE...FORSYTH AND FULTON COUNTIES THROUGH 445 PM EST. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LAKE ARROWHEAD...
WALESKA...SUTALLEE...GEORGE WASHINGTON CARVER STATE PARK...CANTON...
LITTLE RIVER LANDING...BRIDGEMILL...REAVIS MOUNTAIN...LEBANON...HOLLY
SPRINGS...BUFFINGTON...BALL GROUND...UNION HILL...HICKORY FLAT AND
BIRMINGHAM.
&&
LAT...LON 3434 8426 3433 8426 3433 8414 3433 8413
3413 8422 3413 8471 3435 8460 3438 8426
TIME...MOT...LOC 2114Z 269DEG 46KT 3432 8454 3416 8465Local storm report, Mar 5, 4:20 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
420 PM EST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG 3 NW ARMUCHEE 34.42N 85.22W
03/05/2013 FLOYD GA EMERGENCY MNGR
MULTIPLE TREES REPORTED DOWN AND PEA SIZED HAIL ALSO
OCCURRED.
&&
GWETZELLocal storm report, Mar 5, 4:23 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
423 PM EST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG CHATSWORTH 34.77N 84.77W
03/05/2013 MURRAY GA 911 CALL CENTER
NUMEROUS TREES DOWN COUNTY WIDE REPORTED BY THE 911
CENTER.
&&
GWETZELLocal storm report, Mar 5, 4:28 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EST TUE MAR 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 4 N DALTON 34.83N 84.97W
03/05/2013 WHITFIELD GA EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN ACROSS THE COUNTY.
&&
GWETZELThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 9:16 AM EST | Wind Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 34 hr |
| Mar 5, 9:50 AM EST | Winter Weather Advisory | FFC | Dawson, Fannin, Gilmer, Lumpkin, Murray, Pickens and 3 more | 23 hr |
| Mar 5, 2:13 PM EST | Special Weather Statement | FFC | Dade | 32 min |
| Mar 5, 2:45 PM EST | Special Weather Statement | FFC | Catoosa, Dade | 45 min |
| Mar 5, 2:55 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 35 min |
| Mar 5, 3:21 PM EST | Special Weather Statement | FFC | Chattooga, Gordon | 24 min |
| Mar 5, 3:32 PM EST | Special Weather Statement | FFC | Murray, Whitfield | 28 min |
| Mar 5, 3:42 PM EST | Special Weather Statement | FFC | Bartow, Gordon | 33 min |
| Mar 5, 3:44 PM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 31 min |
| Mar 5, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Mar 5, 4:00 PM EST | Severe Thunderstorm Warning | FFC | Haralson, Paulding, Polk | 45 min |
| Mar 5, 4:07 PM EST | Special Weather Statement | FFC | Gilmer | 23 min |
| Mar 5, 4:12 PM EST | Special Weather Statement | FFC | Coweta, Heard, Troup | 33 min |
| Mar 5, 4:14 PM EST | Special Weather Statement | FFC | Cherokee | 31 min |
| Mar 5, 4:16 PM EST | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 44 min |
| Mar 5, 4:34 PM EST | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Heard, Meriwether, Troup | 26 min |
| Mar 5, 4:46 PM EST | Special Weather Statement | FFC | Forsyth, Hall | 29 min |
| Mar 5, 5:01 PM EST | Special Weather Statement | FFC | Gwinnett | 14 min |
| Mar 5, 5:06 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Talbot | 24 min |
| Mar 5, 5:12 PM EST | Special Weather Statement | FFC | Jackson | 33 min |
| Mar 5, 5:15 PM EST | Special Weather Statement | FFC | Butts, Spalding | 30 min |
| Mar 5, 5:20 PM EST | Severe Thunderstorm Warning | FFC | Barrow, Jackson | 25 min |
| Mar 5, 5:29 PM EST | Special Weather Statement | FFC | Macon | 31 min |
| Mar 5, 5:42 PM EST | Special Weather Statement | FFC | Madison | 33 min |
| Mar 5, 6:04 PM EST | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 11 min |
| Mar 5, 6:09 PM EST | Special Weather Statement | FFC | Pulaski | 36 min |
| Mar 5, 6:32 PM EST | Special Weather Statement | FFC | Hancock, Warren | 28 min |
| Mar 5, 6:38 PM EST | Special Weather Statement | FFC | Laurens | 37 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.